ICD-10-CM Code T46.0X1
Poisoning by cardiac-stimulant glycosides and drugs of similar action, accidental (unintentional)
Non-Billable CodeNon-Billable means the code is not sufficient justification for admission to an acute care hospital when used a principal diagnosis. Use a child code to capture more detail.
7th Character RequiredCode requires 7th Character Extension identifier. This 7th Character usually captures Episode of Care information, such as "Initial Encounter," "Subsquent Encounter," or "Sequela."
ICD Code T46.0X1 is a non-billable code. To code a diagnosis of this type, you must use specify a 7th character that describes the diagnosis 'poisoning by cardi-stim glycos/drug simlar act, accidental' in more detail. The 7th characters that can be added, and the resulting billable codes, are as follows:
|7th Digit||Billable Code||7th Digit Specifies|
What is 7th Character Extension?For codes less than 6 characters that require a 7th character a placeholder 'X' should be assigned for all characters less than 6. The 7th character must always be the 7th position of a code. E.g. The ICD-10-CM code T67.4 (Heat exhaustion due to salt depletion) requires an Episode of Care identifier. T67.4XXA Initial Encounter or T67.4XXD Subsequent Encounter. More Info
The ICD code T460 is used to code Digoxin poisoning
Digoxin toxicity may occur in individuals who take excessive amounts of the drug digoxin in a short period of time or in individuals who accumulate high levels of digoxin during an ongoing chronic treatment. Digoxin (derived from foxglove plants of the genus Digitalis) is a medication prescribed to individuals with heart failure and/or atrial fibrillation.
|ICD 9 Code:||972.1|
Digitalis purpurea drawings by Franz Köhler
Coding Notes for T46.0X1 Info for medical coders on how to properly use this ICD-10 code
Inclusion TermsInclusion Terms are a list of concepts for which a specific code is used. The list of Inclusion Terms is useful for determining the correct code in some cases, but the list is not necessarily exhaustive.
- Poisoning by cardiac-stimulant glycosides and drugs of similar action NOS
ICD-10-CM Drugs Index References for 'T46.0X1 - Poisoning by cardiac-stimulant glycosides and drugs of similar action, accidental (unintentional)'
The ICD-10-CM Drugs Index links the below-listed medical terms to the ICD code T46.0X1. Click on any term below to browse the drugs index.